# SDR AALA200097

- Difficulty date: January 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 18A RIGHT SIDE CRACKED AT STATION 940 FITTING AND SKIN CRACKED AT BOTTOM FORWARD HOLE, STATION 950.  REPAIRED PER ESO 11697 DATED 1-13-00, SB727-53-172 AND REPAIR DRAWING 65C29069.  (M)
